PMRGCAuk

Time between fioricet and hydrocodone

Hi everyone, I get around 20+ migraines a mont (please do not offer me new things to try, I have had them since 12, they are not caused by prescriptions, they are not rebound, I am healthy, active, have tried everything offered to me, and done my own research). I was recently diagnosed with a chronic pain condition. When it gets to a level 7/8 pain and I HAVE to keep going I have hydrocodone (norco) so I am able to push through. Today was a BAD migraine and BAD pain day and I already too the fioricet about 3 hours ago. I know there is an interaction, they are prescribed by different doctors, they know about my medications though. The problem is I can find no information of how long I need to wait before I am able to take a norco without causing issues. I still have a lot to get done and I am struggling here. Any advice would be so helpful. Thank you!

5 Replies
oldestnewest

Hello Keeks6

Unfortunately, this community is for people suffering from PMR/GCA. You will find a very informative site for Migraine sufferers in Communities. There is a square Icon with little circles on it at the top of this page and if you tap on that, it will give you all the communities here, including Migraine.

I wish you well and hope you find what you're looking for. 🌺🌹

1 like
Reply

Thank you!! It's really difficult to find any proper site.

Reply

Hi Keeks06, I get your story. My migraines started at puberty and continued through menopause. I had a headache daily, either building up to a Knock-out migraine....or winding down. I remember stopping my car, to throw up out the door. People said "how can u work with such pain?" Answer, if I didnt work with a headache, I would never leave my bed.

It sounds like you know this story only too well!

Unfortunately, no narcotic or over-the-counter drug helped me, until I discovered Maxxalt, which stopped the headache within 15 minutes. Prescription, ....probably has other names, just google it.

To answer your question, be most cautious about the amount of paracetamol/Tylenol/acetaminophen you take on a daily basis. Over 3,000-4,000 mg per day, It can be toxic to liver function. It is contained in many other drug compounds as complement to other drugs, and works on most things, but not Migraines.

Age 70, I finally have peaceful head. Last 10 years have been joyful for absence of scalding headaches.

kind regards, Jerri

Reply

Yes Jerri that is exactly how it is, and exactly what people ask. If I don't just get up and deal I would be homeless and laying on the floor, so I get up and deal. I have tried Maxalt, again that is something I can only use every so often like any triptan which is so annoying.

I am so glad you have found some peace though Jerri! Thank you for your kindness and your answer.

Reply

Again, kind regards, Jerri

1 like
Reply

You may also like...